# SDR IPXA2018092634410

- Difficulty date: August 11, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B065691
- Condition: Cracked
- Location: Bs 2280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE MAIN DECK FLOOR STRUCTURE NEAR BS 2280.   REPAIRED IAW SRID 3-4305023558, AND EO B747-5310-70053-A.
